# SDR DALA2019040502210

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 34,863 hours, 23,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IS INOPERATIVE AT 20A. MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY PER AMM 33-51. OPERATIONAL CHECK WAS GOOD. LOCATION PASS SEATS: 20A (LP #1016254)
